Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

SOME GENERALIZATIONS ON THE UNIVALENCE OF AN INTEGRAL OPERATOR AND QUASICONFORMAL EXTENSIONS

Murat Caglar, Halit Orhan

Miskolc Mathematical Notes Cilt 14 · Sayı 1 · ss. 49–62 · 01.01.2013
DOI ile aç

Özet

By using the method of Loewner chains, we establish some sufficient conditions for the analyticity and univalency of functions defined by an integral operator. Also, we refine the result to a quasiconformal extension criterion with the help of Beckers's method.

Anahtar kelimeler

Loewner chain quasiconformal extension univalence criterion integral operator

Atıf için künye

Caglar, M., & Orhan, H. (2013). SOME GENERALIZATIONS ON THE UNIVALENCE OF AN INTEGRAL OPERATOR AND QUASICONFORMAL EXTENSIONS. Miskolc Mathematical Notes, 14(1), 49–62. https://doi.org/10.18514/mmn.2013.535

BibTeX
@article{caglar2013-73056,
  author = {Caglar, Murat and Orhan, Halit},
  title = {SOME GENERALIZATIONS ON THE UNIVALENCE OF AN INTEGRAL OPERATOR AND QUASICONFORMAL EXTENSIONS},
  journal = {Miskolc Mathematical Notes},
  year = {2013},
  volume = {14},
  number = {1},
  pages = {49--62},
  issn = {1787-2405},
  doi = {10.18514/mmn.2013.535},
  url = {https://akademik.atauni.edu.tr/yayinlar/73056-some-generalizations-on-the-univalence-of-an-integral-operator-and}
}